# SDR ASOA01304

- Difficulty date: December 28, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4325 - DURING LANDING ROLL IN DHN, THE CAPTAINS LEFT SIDE WINDOW SHATTERED.  MAINTENANCE REMOVED AND REPLACED THE SHATTERED LEFT SIDE PILOT WINDOW.  A LEAK CHECK WAS PERFORMED, AND NO LEAKS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
